RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2018, Volume 303, Pages 17–25 (Mi tm3939)  

Selections of the best and near-best approximation operators and solarity

A. R. Alimovab

a Faculty of Mechanics and Mathematics, Moscow State University, Moscow, 119991 Russia
b Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: In a finite-dimensional Banach space, a closed set with lower semicontinuous metric projection is shown to have a continuous selection of the near-best approximation operator. Such a set is known to be a sun. In the converse question of the stability of best approximation by suns, it is proved that a strict sun in a finite-dimensional Banach space of dimension at most $3$ is a $P$-sun, has a contractible set of nearest points, and admits a continuous $\varepsilon $-selection from the operator of near-best approximation for any $\varepsilon >0$. A number of approximative and geometric properties of sets with lower semicontinuous metric projection are obtained.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00333_а
19-01-00332_а
Ministry of Education and Science of the Russian Federation НШ-6222.2018.1
The work was supported by the Russian Foundation for Basic Research (project nos. 18-01-00333 and 19-01-00332-a) and by a grant of the President of the Russian Federation (project no. NSh-6222.2018.1).


DOI: https://doi.org/10.1134/S0371968518040027

Full text: PDF file (184 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2018, 303, 10–17

Bibliographic databases:

Document Type: Article
UDC: 517.982.256+517.982.252
Received: October 1, 2017

Citation: A. R. Alimov, “Selections of the best and near-best approximation operators and solarity”, Harmonic analysis, approximation theory, and number theory, Collected papers. Dedicated to Academician Sergei Vladimirovich Konyagin on the occasion of his 60th birthday, Tr. Mat. Inst. Steklova, 303, MAIK Nauka/Interperiodica, Moscow, 2018, 17–25; Proc. Steklov Inst. Math., 303 (2018), 10–17

Citation in format AMSBIB
\Bibitem{Ali18}
\by A.~R.~Alimov
\paper Selections of the best and near-best approximation operators and solarity
\inbook Harmonic analysis, approximation theory, and number theory
\bookinfo Collected papers. Dedicated to Academician Sergei Vladimirovich Konyagin on the occasion of his 60th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2018
\vol 303
\pages 17--25
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3939}
\crossref{https://doi.org/10.1134/S0371968518040027}
\elib{http://elibrary.ru/item.asp?id=37045248}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2018
\vol 303
\pages 10--17
\crossref{https://doi.org/10.1134/S0081543818080023}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000460475900002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85062548173}


Linking options:
  • http://mi.mathnet.ru/eng/tm3939
  • https://doi.org/10.1134/S0371968518040027
  • http://mi.mathnet.ru/eng/tm/v303/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:118
    References:5
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019